# SDR FDEA2020081871911

- Difficulty date: August 17, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,134 hours, 29,193 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING 3# SPOILER WITH DELAMINATED RH WING 3# SPOILER WITH DELAMINATED, COMPLIED WITH FEDEX EA:6-5750-T0355587 P1,  MAJOR REPAIR IAW GMM 6-2-100,
